# SDR FDEA201704151201

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,674 hours, 31,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 416N2100700SP
- Condition: Debonded
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE COVER AFT LATCH BROKEN. LATCH DEBOND FROM COVER ASSY, NEED COMPOUND TO REPAIR. CANNED COVER ASSY AND INSTALLED AS PER AMM  25-66-01-4, ALL CHECK NORMAL.
